Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 9, NWS Boston/Norton, MA

May 15, 2018Middlesex County, Suffolk County, Worcester County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at May 15, 2018, 4:59 PM EDT for Middlesex County, Suffolk County, Worcester County, Massachusetts. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2018, 4:59 PM EDT (20:59 UTC)
Expired
May 15, 2018, 5:30 PM EDT
In force
31 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Middlesex County, MA, Suffolk County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 50 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 5:28 PM EDTTSTM WND DMGWaltham, MATREE DOWN ON FOREST STREET
May 15, 5:30 PM EDTTSTM WND DMGArlington, MAMULTIPLE WIRES DOWN ON WINDMILL LANE AND FRANKLIN STREET
May 15, 5:30 PM EDTTSTM WND DMGArlington, MAPOWER POLE AND MULTIPLE WIRES DOWN ON WINDMILL LANE, TREE DOWN ON FRANKLIN STREET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 2:23 PM EDTTornado WatchSPC4 hr
May 15, 2:26 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 9.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2018-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2018-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

664 
WUUS51 KBOX 152059
SVRBOX
MAC017-025-027-152130-
/O.NEW.KBOX.SV.W.0009.180515T2059Z-180515T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
459 PM EDT TUE MAY 15 2018

The National Weather Service in Boston/Norton has issued a

* Severe Thunderstorm Warning for...
  Northeastern Worcester County in central Massachusetts...
  West central Suffolk County in eastern Massachusetts...
  Central Middlesex County in northeastern Massachusetts...

* Until 530 PM EDT.

* At 458 PM EDT, a severe thunderstorm was located over Sudbury, or
  near Framingham, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Boston, Cambridge, Newton, Framingham, Waltham, Brookline,
  Arlington, Marlborough, Woburn, Watertown, Lexington, Wellesley,
  Belmont, Burlington, Acton, Winchester, Hudson, Concord, Sudbury
  and Bedford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 900 PM EDT for central
Massachusetts.

LAT...LON 4231 7114 4236 7157 4247 7155 4249 7115
TIME...MOT...LOC 2058Z 268DEG 35KT 4239 7143 

HAIL...1.00IN
WIND...60MPH
 
$$
Field

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 2:52 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, May 15, 2:52 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
252 PM EDT Tue May 15 2018

.SYNOPSIS...
Warm and humid air this afternoon, then showers and
thunderstorms move through mid to late afternoon ahead of a cold
front. Some storms may be accompanied by strong winds, hail,
and brief heavy rainfall. High pressure builds to our north
Wednesday and brings cool east winds to our area, with lower
temperatures. Summer returns Thursday with dry weather.
Showers with locally heavy rainfall should arrive Friday and
persist into Saturday. Drier weather is expected early next
week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Showers and thunderstorms move into the region this afternoon.
Good supply of instability, with 1500-2000 J/Kg in the CT Valley
and possibly 1000 J/Kg farther east. Helicity at 0-1Km
approaches 150 in spots mainly in the west. So potential for
strong or severe thunderstorms and can't rule out one or two
tornadoes, mainly in Western/Central Mass and Northern CT.

Cold front from Portland to Albany reaches northern/western Mass
5-6 PM and moves offshore by 9 PM. This should clear out any
remaining showers and bring a wind shift out of the north and
northwest.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
The cold front will stall south of the coast tonight. High
pressure building over Quebec will bring drier low level air to
Southern New England and generate an east wind overnight and
Wednesday. With this pattern we expect dry weather overnight,
then a chance of showers on the South Coast Wednesday.

Winds turning from north and then east will mean cooler temps.
Mixing heights near 925 mb also suggest cool temps with max sfc
temps around 60 to the mid 60s. Nighttime temps should be in the
50s both nights, possibly upper 40s to mid 50s Wednesday night.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...

Highlights...

* Wet and cool Friday and into the weekend - low risk of flooding
* Drying out early next week

Details...

Main concern deals with potential for heavy rain/possible flooding
late Fri into Sat as slow moving front remains near South Coast and
waves of low pressure bring rounds of showers to southern New
England. Rainfall may be heavy Friday night into Saturday as
tropical moisture is drawn northward due to building subtropical
ridge off East Coast. GFS/EC ensembles have decent probabilities of
1"/24hrs with low probabilities of 2"/24hrs. Overall flood threat is
low for rivers/streams since flows are currently near or below
normal for mid May, but this could present flood issues for urban/
poor drainage areas if heavier rainfall materializes.

Beyond the weekend, drier weather follows in wake of front with
temperatures recovering to near normal levels.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Wednesday Night/...Moderate confidence.

This afternoon...IFR breaks and lifts over the Cape and Islands.
VFR across the region. Scattered to numerous showers and tstms
develop mid afternoon with focus on Western and Central Mass,
possibly inland parts of the Merrimack Valley of Mass, and
Northern CT. Expect MVFR cigs and MVFR/IFR vsbys in any
showers/tstms. Winds mostly southwest until evening. A cold
front moving through the region late will bring a wind shift out
of the northwest.

Tonight...Lingering showers and a few t-storms near the south
coast in the evening, but moving offshore. Otherwise, IFR
stratus and patchy fog possible over the Cape/Islands, with
mainly VFR elsewhere.

Wednesday...Mainly VFR, with areas MVFR possible South Coast.
Breezy. Chance SHRA toward the south coast of New England,
especially across the islands.

Wednesday night... VFR.

KBOS Terminal...Moderate confidence in TAF. Sct t-storms
possible mid/late afternoon. Brief heavy rain and gusty winds
possible. Gusty southwest winds this afternoon trend north-
northwest tonight and northeast Wednesday.

KBDL Terminal...Moderate confidence in TAF. Sct t-storms
possible by mid/late afternoon. Brief heavy rain and gusty winds
possible.

Outlook /Thursday through Sunday/...Moderate confidence.

Thursday through Thursday Night: VFR.

Friday: VFR. Breezy. Chance SHRA.

Friday Night: Mainly VFR, with areas MVFR possible. Breezy.
SHRA likely.

Saturday: Mainly MVFR, with areas IFR possible. Breezy. SHRA,
isolated TSRA.

Saturday Night: MVFR/IFR conditions possible. Breezy. Chance
SHRA, isolated TSRA.

Sunday: Breezy. Chance SHRA, chance TSRA.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Wednesday Night/...Moderate confidence.

Increasing SW winds ahead of an approaching cold front.
Marginal gusts around 25 kt possible with strongest gusts
nearshore. Building seas to 5+ feet expected over outer coastal
waters into tonight. Small Craft Advisory continues on all
waters this evening and on the outer waters through the night.

Cold front moves across the waters early tonight, with showers
and possibly a couple of thunderstorms ahead of the front. Winds
then shift out of the northwest and eventually north tonight.

Winds and seas slowly diminish on Wednesday. Chance of rain
showers on the southern waters.

Wednesday Night: Winds less than 25 kt. Seas locally
approaching 5 ft. Chance of rain showers, mainly on the southern
waters.

Outlook /Thursday through Sunday/...Moderate confidence.

Thursday: Winds less than 25 kt.

Thursday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Slight chance of rain showers.

Friday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Areas of seas approaching 5 ft. Chance of rain
showers.

Friday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Rain showers likely.

Saturday: Winds less than 25 kt. Areas of seas approaching
5 ft. Rain showers, isolated thunderstorms.

Saturday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of seas approaching 5 ft. Rain
showers, isolated thunderstorms.

Sunday: Winds less than 25 kt. Areas of rough seas. Slight
chance of rain showers, slight chance of thunderstorms.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 7 PM EDT this evening for
     ANZ230>237-250.
     Small Craft Advisory until midnight EDT tonight for ANZ254.
     Small Craft Advisory until 8 AM EDT Wednesday for ANZ255-256.

&&

SYNOPSIS...WTB/JWD
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...JWD
AVIATION...WTB/JWD
MARINE...WTB/JWD
Hazardous weather outlook, May 15, 2:35 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
235 PM EDT Tue May 15 2018

CTZ002>004-MAZ002>004-008>012-161845-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-
235 PM EDT Tue May 15 2018

...TORNADO WATCH 96 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts and western Massachusetts.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MAZ005>007-013>021-026-RIZ001>008-161845-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
235 PM EDT Tue May 15 2018

...SEVERE THUNDERSTORM WATCH 97 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts, southeastern Massachusetts, and Rhode
Island.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MAZ022>024-161845-
Barnstable MA-Dukes MA-Nantucket MA-
235 PM EDT Tue May 15 2018

This Hazardous Weather Outlook is for southeastern Massachusetts.

.DAY ONE...This Afternoon and Tonight.

Scattered severe thunderstorms are possible this afternoon and
evening, roughly between 2 and 9 pm. The area of greatest concern is
across western and central Massachusetts into northern
Connecticut, but can not rule out the Cape and Islands this evening.

The primary threat with any severe thunderstorms will be damaging
straight line wind gusts. However, isolated large hail along with
heavy rain/street flooding is also a concern. Lastly, there is a low
risk of an isolated tornado across western/central MA and northern
Connecticut.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ231>235-250-254>256-161845-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
235 PM EDT Tue May 15 2018

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...This Afternoon and Tonight.

A few strong thunderstorms are possible late this afternoon and
evening. Localized strong wind gusts are the main concern.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ230-236-237-251-161845-
Boston Harbor-Narragansett Bay-Block Island Sound-
Massachusetts Bay and Ipswich Bay-
235 PM EDT Tue May 15 2018

...SEVERE THUNDERSTORM WATCH 97 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

A few strong thunderstorms are possible late this afternoon and
evening. Localized strong wind gusts are the main concern.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, May 15, 4:13 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
413 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             GRANBY                  41.95N  72.78W
05/15/2018  M1.00 INCH       HARTFORD           CT   AIRPLANE PILOT

            HAIL COVERING GROUND

&&

EVENT NUMBER BOX1803978

WS
Local storm report, May 15, 4:16 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
416 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             GRANVILLE               42.07N  72.87W
05/15/2018  M0.88 INCH       HAMPDEN            MA   TRAINED SPOTTER

            TRAINED SPOTTER

&&

EVENT NUMBER BOX1803979

AED
Local storm report, May 15, 4:17 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
417 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             SOUTHWICK               42.05N  72.77W
05/15/2018  M1.50 INCH       HAMPDEN            MA   TRAINED SPOTTER

            TRAINED SPOTTER

&&

EVENT NUMBER BOX1803980

AED
Special weather statement, May 15, 4:31 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
431 PM EDT TUE MAY 15 2018

MAZ004-005-012>014-026-152115-
Northwest Middlesex County MA-Southern Worcester MA-
Western Norfolk MA-Central Middlesex County MA-Northern Worcester MA-
Southeast Middlesex MA-
431 PM EDT TUE MAY 15 2018

...STRONG THUNDERSTORM IN EASTERN WORCESTER COUNTY MOVING EASTWARD...

At 429 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sterling, or near Leominster, moving east at 40 mph.

Winds in excess of 40 mph will accompany this storm.

Locations impacted include...
Newton, Framingham, Waltham, Leominster, Billerica, Marlborough,
Natick, Lexington, Wellesley, Burlington, Westford, Acton, Hudson,
Concord, Sudbury, Holden, Northborough, Clinton, Bedford and Wayland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

A Tornado Watch remains in effect until 900 PM EDT for central
Massachusetts.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern and northeastern Massachusetts.

LAT...LON 4236 7191 4254 7189 4254 7121 4231 7126
TIME...MOT...LOC 2029Z 268DEG 36KT 4244 7182

Field
Local storm report, May 15, 4:52 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
452 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             GRANBY                  41.95N  72.78W
05/15/2018  M1.25 INCH       HARTFORD           CT   AMATEUR RADIO

&&

EVENT NUMBER BOX1803981

WS
Local storm report, May 15, 4:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
453 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             HARTLAND                42.00N  72.98W
05/15/2018  M1.75 INCH       HARTFORD           CT   AMATEUR RADIO

0405 PM     HAIL             GRANVILLE               42.07N  72.87W
05/15/2018  M0.88 INCH       HAMPDEN            MA   TRAINED SPOTTER

            TRAINED SPOTTER

0406 PM     HAIL             EAST HARTLAND           42.00N  72.91W
05/15/2018  M2.00 INCH       HARTFORD           CT   AMATEUR RADIO

0410 PM     HAIL             GRANVILLE               42.07N  72.87W
05/15/2018  M0.88 INCH       HAMPDEN            MA   EMERGENCY MNGR

0410 PM     HAIL             SOUTHWICK               42.05N  72.77W
05/15/2018  M1.50 INCH       HAMPDEN            MA   TRAINED SPOTTER

            TRAINED SPOTTER

0411 PM     HAIL             GRANBY                  41.95N  72.78W
05/15/2018  M1.00 INCH       HARTFORD           CT   AIRPLANE PILOT

            HAIL COVERING GROUND

0411 PM     HAIL             GRANBY                  41.95N  72.78W
05/15/2018  M1.25 INCH       HARTFORD           CT   AMATEUR RADIO

&&

EVENT NUMBER BOX1803975 BOX1803979 BOX1803976 BOX1803977 BOX1803980
BOX1803978 BOX1803981

ws

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 11:08 AM EDTSpecial Weather StatementBOXFranklin, Hampshire37 min
May 15, 3:06 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire54 min
May 15, 3:13 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire47 min
May 15, 3:33 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire, Worcester42 min
May 15, 3:46 PM EDTSevere Thunderstorm WarningBOXHampden59 min
May 15, 4:31 PM EDTSpecial Weather StatementBOXMiddlesex44 min
May 15, 5:03 PM EDTSpecial Marine WarningBOX57 min
May 15, 5:27 PM EDTSpecial Weather StatementBOXNorfolk48 min
May 15, 5:37 PM EDTSpecial Marine WarningBOX83 min
May 15, 6:14 PM EDTSpecial Weather StatementBOXBristol, Dukes, Plymouth61 min
May 15, 6:21 PM EDTSpecial Marine WarningBOX70 min
May 15, 6:56 PM EDTSpecial Marine WarningBOX34 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.